# SDR CALA2023100902998

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 102,360 hours, 19,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 188738
- Condition: Discharged
- Location: Door 2r M33097
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN R2 DOOR AREA EMERGENCY POWER SYPPLY M33097 BATTERY LOW CAPACITY, REFER TO HAECO NR NO. 9464553, SPEC NO. B777-33-3- 7019. PERFORMED BY EMP V903250 IDT BY TA308, REPLACED THE CABIN R2 DOOR AREA EMERGENCY POWER SUPPLY M33097 BATTERY REPLACED AND OPERATIONAL TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-802 REV99 AND AMM 33-51-00-710-801 REV 99.
